Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 408346, 12 pages
http://dx.doi.org/10.1155/2010/408346
Research Article

Parameter Identification of a Class of Economical Models

Instituto de Matemática Multidisciplinar, Universidad Politécnica de Valencia, 46022 Valencia, Spain

Received 8 October 2009; Revised 13 May 2010; Accepted 19 May 2010

Academic Editor: Aura Reggiani

Copyright © 2010 Begoña Cantó et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. I. Dobrescu, M. Neamtu, A. L. Ciurdariu, and D. Opriş, “A dynamic economic model with discrete time and consumer sentiment,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 509561, 18 pages, 2009. View at Publisher · View at Google Scholar
  2. J.-M. Dion, C. Commault, and J. van der Woude, “Generic properties and control of linear structured systems: a survey,” Automatica, vol. 39, no. 7, pp. 1125–1144, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Boukhobza, F. Hamelin, and D. Sauter, “Observability of structured linear systems in descriptor form: a graph-theoretic approach,” Automatica, vol. 42, no. 4, pp. 629–635, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. P. Brent, “Stability of fast algorithms for structured linear systems,” in Fast Reliable Algorithms for Matrices with Structure, T. Kailath, Ed., pp. 103–116, SIAM, Philadelphia, Pa, USA, 1999. View at Google Scholar · View at MathSciNet
  5. A. Ludwig, “The Gauss-Seidel-quasi-Newton method: a hybrid algorithm for solving dynamic economic models,” Journal of Economic Dynamics & Control, vol. 31, no. 5, pp. 1610–1632, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. M. van den Hof, “Structural identifiability of linear compartmental systems,” IEEE Transactions on Automatic Control, vol. 43, no. 6, pp. 800–818, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. G. Hanin, “Identification problem for stochastic models with application to carcinogenesis, cancer detection and radiation biology,” Discrete Dynamics in Nature and Society, vol. 7, no. 3, pp. 177–189, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. R. Jayasankar, A. Ben-Zvi, and B. Huang, “Identifiability and estimability study for a dynamic solid oxide fuel cell model,” Computers and Chemical Engineering, vol. 33, no. 2, pp. 484–492, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. É. Walter and L. Pronzato, Identification of Parametric Models from Experimental Data, Communications and Control Engineering Series, Springer, Berlin, Germany, 1997. View at MathSciNet
  10. A. Ben-Zvi, P. J. McLellan, and K. B. McAuley, “Identifiability of linear time-invariant differential-algebraic systems. I. The generalized Markov parameter approach,” Industrial and Engineering Chemistry Research, vol. 42, no. 25, pp. 6607–6618, 2003. View at Google Scholar · View at Scopus
  11. T. Puu and I. Sushko, “A business cycle model with cubic nonlinearity,” Chaos, Solitons & Fractals, vol. 19, no. 3, pp. 597–612, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. Cantó, C. Coll, and E. Sánchez, “Positive N-periodic descriptor control systems,” Systems & Control Letters, vol. 53, no. 5, pp. 407–414, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. S. Silva and T. P. de Lima, “Looking for nonnegative solutions of a Leontief dynamic model,” Linear Algebra and Its Applications, vol. 364, pp. 281–316, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. R. Skalski, K. E. Ryding, and J. J. Millspaugh, Wildlife Demography, Elsevier Academic Press, London, UK, 2005.
  15. L. Rogers-Bennett and D. W. Rogers, “A semi-empirical growth estimation method for matrix models of endangered species,” Ecological Modelling, vol. 195, no. 3-4, pp. 237–246, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. D. Sadhukhan, B. Mondal, and M. Maiti, “Discrete age-structured population model with age dependent harvesting and its stability analysis,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 631–639, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. Zeng, “Some applications of spectral theory of nonnegative matrices to input-output models,” Linear Algebra and Its Applications, vol. 336, pp. 205–218, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. Cantó, C. Coll, and E. Sánchez, “Positive solutions of a discrete-time descriptor system,” International Journal of Systems Science, vol. 39, no. 1, pp. 81–88, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet